# SDR FDEA201811163225

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP OUTBOARD AFT  HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE   CORROSION CORROSION AT LEFT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBOARD   HOLE BORE (HOLE G AND F) REOWRKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND EA # 1-5750-128598 C PART 5 STEP 2A AND STEP 2B TITLE: WINGS - FLIGHT SURFACES -   LH WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) REPAIR - PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57507288 FOR WORK DEATILS.
